| Catalog Number |
RBY4C2060 |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat an aortic aneurysm using ruby coils.During the procedure, the physician successfully placed eight ruby coils using a lantern delivery microcatheter (lantern).Another ruby coil then became kinked while advancing within the lantern, and the physician then felt resistance.Therefore, the lantern was removed with the ruby coil inside.The procedure ended at this point.There was no report of an adverse effect to the patient.